# SDR DALA1231119255

- Difficulty date: April 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1258 L29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO COMPARTMENT L29L AT BS 1258 AROUND FASTENERS ON LOWER SIDE OF FLANGE.  REMOVED DAMAGE AND REPAIRED PER SRM 53-10-01 VOL I.
